Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Is it possible to postpone periods by taking pills and will it cause side effects in baby when breast feeding?

User rating for this question
Very Good
Answered by
Practicing since : 2004
Answered : 816 Questions
Question
Iam a mother of two kids, my age is 30yrs. I need a attend a function on 29th Dec, when my periods are due, Can i have pills to postponed my periods? Iam feeding my 1yr baby will it have any side effects?
Posted Tue, 14 Jan 2014 in Women's Health
 
 
Answered by Dr. Monika Choudhary 45 minutes later
Brief Answer: it can be done with daily pills of progestin Detailed Answer: Hi XXXX' Welcome to healthcare Magic! It is possible to postpone periods by taking pills containing progesterone hormone orally daily till you want to postpone periods. Periods can be postponed upto two weeks. You need to take the pill daily. If you have history of diabetes, hypertension, abnormal blood clotting then you must get checked by a physician before taking the pill. I hope the advise would be informative and useful for you. Take Care!
Above answer was peer-reviewed by
 
Follow-up: Is it possible to postpone periods by taking pills and will it cause side effects in baby when breast feeding? 4 minutes later
Will taking tablet have any side effect to my kid as Iam feeding him, he is 1year old
 
 
Answered by Dr. Monika Choudhary 54 minutes later
Brief Answer: safe for nursing mother and baby Detailed Answer: Hi XXXXXXX .... Welcome back. Just forgot to mention that the medicine in pill Is very minuscule dose and can be taken by nursing mothers. Anyways your child is old enough to be fully weaned, start him on sufficient oral diet and rapidly wean off from breastfeeding. I hope the advice will be helpful for you.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor